On generalized cyclically monotone operators and proper quasimonotonicity

Translated title of the contribution: On generalized cyclically monotone operators and proper quasimonotonicity

A. Daniilidis, N. Hadjisavvas

Research output: Contribution to journalArticleResearch

11 Citations (Scopus)
Translated title of the contributionOn generalized cyclically monotone operators and proper quasimonotonicity
Original languageMultiple languages
Pages (from-to)125-135
JournalOptimization
Volume47
Publication statusPublished - 1 Jan 2000

Cite this